# SDR GTIA2024112238540

- Difficulty date: November 20, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 40,471 hours, 18,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT BETWEEN 5000 +3000 IN DESENT 45 SECONDS DURATION SMELLING OF MANURE + MUSTY-PERFORMED TSM 05-50-00 WITH BOTH ENGINES. ISOLATED PACKS AND COULDNT DUPLICATE FAULT. NO ODOR NOTED A/C OK FOR CONT. SVC
